# SDR MALA965198

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: RIB
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BLOCK INSPECTION IN MSP, MAINTENANCE FOUND A CRACK IN RIGHT INBOARD FLAP NOSE RIB.  REMOVED AND REPLACED FLAP NOSE RIB P/N 27-36004-008 IAW FAIRCHILD STRUCTURAL REPAIR MANUAL 51-00-00 PAGE 4 AND FAIRCHILD SB 227-27-023.  (M)
